# SDR R61A201308170825

- Difficulty date: August 17, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 9,009 hours, 9,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Zone 200
- Part time: 9,009 hours, 9,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE RT INBD SEAT TRACK BETWEEN BS 236 - 570.  R & R SEAT TRACK IAW SRM 51-42-05, 51-40-15 & 51-41-05.
